MURAL - Maynooth University Research Archive Library



    Items where Author is "Buckley, Stephen"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 4.

    Article

    Buckley, Stephen and Mahon, Bernard P. (2010) Bonus points for maths. The Irish Times, Oct. (12th).

    Buckley, Stephen and O'Shea, Ann (2010) Better maths adds up to a stronger economy. Sunday Business Post. pp. 1-2. ISSN 0791-2617

    Björn, Jana and Buckley, Stephen and Keith, Stephen (2006) Admissible measures in one dimension. Proceedings of the American Mathematical Society, 134 (3). pp. 703-705. ISSN 1088-6826

    Buckley, Stephen and MacHale, Desmond (1987) Noncommutative anticommutative rings. Irish Mathematical Society Bulletin, 18. pp. 55-57. ISSN 0791-5578

    This list was generated on Sun May 19 22:12:50 2019 UTC.